Blog Archives

Diabetes: No end to SGLT2-inhibitor drugs side effects

01 September 2018 – The American Food and Drug Administration (FDA)  is warning that cases of a very rare but serious infection of the genitals and area around the genitals have been reported with the class of type 2 diabetes medicines called sodium-glucose cotransporter-2 (SGLT2) inhibitors.

Read more ›

Tags: , , , , , , , , , , , , , , , , , , ,

Diabetes: Is rhabdomyolysis associated with DPP-IV inhibitors?

October 15, 2017 – According to the quarterly safety report April – June 2017 by the American Food & Drug Administration (FDA), originating from the  FDA Adverse Event Reporting System (FAERS), the class of diabetes drugs referred to as dipeptidyl peptidase-4 inhibitors (DPP-IV inhibitors) may be associated with rhabdomyolysis,

Read more ›

Tags: , , , , , , , , , , , , , , , , , , , , , , , , ,

SGLT2 Inhibitors and ketoacidosis: Warnings about too much acid in the blood and serious urinary tract infections included in new drug labels

December 5, 2015 – A safety review by the American Food and Drug Administration (FDA) has resulted in the addition of specific warnings to the drug labels of a specific class of type 2 diabetes medicines called sodium-glucose cotransporter-2 (SGLT2) inhibitors about the risks of too much acid in the blood and of serious urinary tract infections.

Read more ›

Tags: , , , , , , , , , , , , , ,

thasso: conditions

thasso: tweets

thasso post: magazine

View my Flipboard Magazine.

thasso: categories

thasso: archives

thasso: simple chat

You must be a registered user to participate in this chat.

Top